# SDR AALA20111213TUL09

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 39,401 hours, 9,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Part time: 39,401 hours, 9,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON OUTBOARD AFT FLAP LOWER SKIN OUTBOARD OF NUMBER 1 FLAP TRACK.  ACCOMPLISHED SKIN REPAIR PER EA COMP 57-020872.
